Biblio Index

Export 112 results:
Author Title Type [ Year(Asc)]
2017
Dencker, P., & Erb, W.. (2017). Introduction to Lissajous curves and d-dimensional polynomial interpolation. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Erb_ILC.pdf (1.58 MB)
Ma‘u, S.. (2017). Newton-Okounkov bodies and transfinite diameter. Dolomites Research Notes on Approximation, 10(Special_Issue), 138-160. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-14
PDF icon Mau_DRNA2017.pdf (697.58 KB)
Junghanns, P., & Kaiser, R.. (2017). A numerical approach for a special crack problem. Dolomites Research Notes on Approximation, 10(Special_Issue), 56-67. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-8
PDF icon JunghannsKaiser_DRNA2017.pdf (264.84 KB)
Nedaiasl, K., & Foroush Bastani, A.. (2017). On the Numerical Approximation of Some Non-standard Volterra Integral Equations. Dolomites Research Notes on Approximation, 10(Special_Issue), 118-127. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-12
PDF icon NedaiaslBastani_DRNA2017.pdf (212.96 KB)
De Bonis, M. Carmela, & Occorsio, D.. (2017). Numerical methods for hypersingular integrals on the real line. Dolomites Research Notes on Approximation, 10(Special_Issue), 97-117. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-11
PDF icon DeBonisOccorsio_DRNA2017.pdf (555.2 KB)
Leopardi, P., Sommariva, A., & Vianello, M.. (2017). Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere. Dolomites Research Notes on Approximation, 10(Special_Issue), 18-24. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-4
PDF icon LeopardiSommarivaVianello_DRNA2017.pdf (485.74 KB)
Kroó, A.. (2017). Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation, 10(1), 15-22. presented at the 06/2017. doi:10.14658/pupj-drna-2017-1-3
PDF icon Kroo_2017_STI.pdf (230.49 KB)
Baran, M., Bialas-Ciez, L., Eggink, R., Kowalska, A., la Nagy, B., & Pierzchała, R.. (2017). Selected open problems in polynomial approximation and potential theory. Dolomites Research Notes on Approximation, 10(Special_Issue), 161-168. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-15
PDF icon BaranCiezEgginkKowalskaNagyPierzchała_DRNA2017.pdf (237.22 KB)
Bos, L. (2017). A Simple Recipe for Modelling a d−cube by Lissajous curves. Dolomites Research Notes on Approximation, 10(1), 1-4. presented at the 03/2017. doi:10.14658/pupj-drna-2017-1-1
PDF icon Bos_2017_SRM.pdf (529.92 KB)
Alpan, G., & Goncharov, A.. (2017). Some Open Problems Concerning Orthogonal Polynomials on Fractals and Related Questions. Dolomites Research Notes on Approximation, 10(Special_Issue), 13-17. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-3
PDF icon AlpanGoncharov_DRNA2017.pdf (204.87 KB)
Bittens, S. (2017). Sparse FFT for Functions with Short Frequency Support. Dolomites Research Notes on Approximation, 10(Special_Issue), 43-55. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-7
PDF icon Bittens_DRNA2017.pdf (315.55 KB)
De Marchi, S., Erb, W., & Marchetti, F.. (2017). Spectral filtering for the reduction of the Gibbs phenomenon for polynomial approximation methods on Lissajous curves with applications in MPI. Dolomites Research Notes on Approximation, 10(Special_Issue), 128-137. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-13
PDF icon DeMarchiErbMarchetti_DRNA2017.pdf (577.55 KB)
2016
Occorsio, D. (2016). Approximation of a weighted Hilbert transform by using perturbed Laguerre zeros. Dolomites Research Notes on Approximation, 9(Special_Issue), 45-58. presented at the 10/2016. doi:10.14658/pupj-drna-2016-Special_Issue-6
PDF icon Occorsio_KMFA2016.pdf (860.25 KB)
Hardin, D. P., Michaels, T., & Saff, E. B.. (2016). A Comparison of Popular Point Configurations on S^2. Dolomites Research Notes on Approximation, 9(1), 16-49. presented at the 11-2016. doi:10.14658/pupj-drna-2016-1-2
PDF icon HardinMichaelsSaff_2016_CPC.pdf (1.88 MB)
De Rossi, A., Perracchione, E., & Venturino, E.. (2016). Fast strategy for PU interpolation: An application for the reconstruction of separatrix manifolds. Dolomites Research Notes on Approximation, 9(Special_Issue), 3-12. presented at the 09/2016. doi:10.14658/pupj-drna-2016-Special_Issue-2
PDF icon DeRossiPerracchioneVenturino_KMFA2016.pdf (347.1 KB)
Irigoyen, A. (2016). Geometric conditions for the reconstruction of a holomorphic function by an interpolation formula. Dolomites Research Notes on Approximation, 9(1), 1-15. presented at the 06-2016. doi:10.14658/pupj-drna-2016-1-1
PDF icon Irigoyen_2016_GCR.pdf (355.89 KB)
De Marchi, S., Iske, A., & Sironi, A.. (2016). Kernel-based Image Reconstruction from Scattered Radon Data. Dolomites Research Notes on Approximation, 9(Special_Issue), 19-31. presented at the 09/2016. doi:10.14658/pupj-drna-2016-Special_Issue-4
PDF icon DeMarchiIskeSironi_KMFA2016.pdf (1.48 MB)
Cavoretto, R., & De Rossi, A.. (2016). Kernel-based Methods and Function Approximation 2016. Dolomites Research Notes on Approximation, 9(Special_Issue), 1-2. presented at the 09/2016. Retrieved from http://drna.padovauniversitypress.it/2016/specialissue/1
PDF icon CavorettoDeRossi_KMFA2016.pdf (629.87 KB)
Perracchione, E., & Stura, I.. (2016). RBF kernel method and its applications to clinical data. Dolomites Research Notes on Approximation, 9(Special_Issue), 13-18. presented at the 09/2016. doi:10.14658/pupj-drna-2016-Special_Issue-3
PDF icon PerracchioneStura_KMFA2016.pdf (183.88 KB)
Dell’Accio, F., & Di Tommaso, F.. (2016). Scattered data interpolation by Shepard’s like methods: classical results and recent advances. Dolomites Research Notes on Approximation, 9(Special_Issue), 32-44. presented at the 10/2016. doi:10.14658/pupj-drna-2016-Special_Issue-5
PDF icon DellAccioDiTommaso_KMFA2016.pdf (422.2 KB)
2015
Bos, L., & Caliari, M.. (2015). Application of modified Leja sequences to polynomial interpolation. Dolomites Research Notes on Approximation, 8(Special_Issue), 66-74. presented at the 11/2015. doi:10.14658/pupj-drna-2015-Special_Issue-7
PDF icon BosCaliari_10YPDPTS.pdf (703.22 KB)
Calvi, J. - P., & Van Manh, P.. (2015). On the approximation of multivariate entire functions by Lagrange interpolation polynomials. Dolomites Research Notes on Approximation, 8(Special_Issue), 11-16. presented at the 11/2015. doi:10.14658/pupj-drna-2015-Special_Issue-2
PDF icon CalviManh_10YPDPTS.pdf (212.61 KB)
Bloom, T., Levenberg, N., Piazzon, F., & Wielonsky, F.. (2015). Bernstein-Markov: a survey. Dolomites Research Notes on Approximation, 8(Special_Issue), 75-91. presented at the 12/2015. doi:10.14658/pupj-drna-2015-Special_Issue-8
PDF icon Bloom_etal_10YPDPTS.pdf (308.97 KB)
Camargo, A., & De Marchi, S.. (2015). A few remarks on “On certain Vandermonde determinants whose variables separate". Dolomites Research Notes on Approximation, 8(1), 1–11. presented at the 09/2015. doi:10.14658/pupj-drna-2015-1-1
PDF icon CamargoDemarchi-2015-RVD.pdf (285.77 KB)
Van Barel, M., & Humet, M.. (2015). Good point sets and corresponding weights for bivariate discrete least squares approximation. Dolomites Research Notes on Approximation, 8(Special_Issue), 37-50. presented at the 11/2015. doi:10.14658/pupj-drna-2015-Special_Issue-5
PDF icon VanBarelHumet_10YPDPTS.pdf (1.2 MB)

Pages